# SDR AALA20110816ORD01

- Difficulty date: August 16, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N7521A
- Make and model: Doug DC-9-82
- Aircraft serial: 49898
- Aircraft time: 61,808 hours, 32,067 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Inoperative
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - CREW REPORTED YELLOW GEAR DOOR OPEN LIGHT STAYED ON AFTER TAKEOFF.  CYCLED GEAR AND LIGHT REMAINED ON.  EMERGENCY DECLARED FLIGHT LANDED ORD WITHOUT INCIDENT.  AFTER GEAR EXTENSION FOR LANDING LIGHT WAS STILL ILLUMINATED.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT GEAR DOOR SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
